Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The adaption problem for approximating linear operators

Authors: Mark A. Kon and Erich Novak
Journal: Bull. Amer. Math. Soc. 23 (1990), 159-165
MSC (1985): Primary 65J10, 68Q25
MathSciNet review: 1028139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] N. S. Bakhvalov, On the optimality of linear methods for operator approximation in convex classes of functions, U.S.S.R. Comput. Math, and Math. Phys. 11 (1971), 244-249.
  • [GM] S. Gal and C. A. Micchelli, Optimal sequential and non-sequential procedures for evaluating a functional, Appl. Anal. 10 (1980), 105-120. MR 575536
  • [KW] B. Z. Kacewicz an G. W. Wasilkowski, How powerful is continuous nonlinear information for linear problems? J. Complexity 2 (1986), 306-316. MR 923024
  • [K] J. Kiefer, Optimum sequential search and approximation methods under minimum regularity assumptions, SIAM J. 5 (1957), 105-136. MR 92326
  • [M] P. Mathé, s-numbers in analytic complexity, Akademie der Wissenschaften der DDR, preprint.
  • [PW] E. W. Packel and H. Woźniakowski, Recent developments in informationbased complexity, Bull. Amer. Math. Soc. 17 (1987), 9-36. MR 888879
  • [S] A. G. Sukharev, Optimal strategies for the search for an extremum, U.S.S.R. Comput. Math, and Math. Phys. 11 (1971), 119-137. MR 297111
  • [TW] J. F. Traub and H. Woźniakowsksi, A general theory of optimal algorithms, Academic Press, New York, 1980. MR 359396
  • [TWW] J. F. Traub, G. W. Wasilkowski and H. Woźniakowski, Information based complexity, Academic Press, New York, 1988. MR 958691
  • [ZL] N. F. Zaliznyak and A. A. Ligun, On optimum strategy in search of a global maximum of a function, U.S.S.R. Comput. Math. and Math. Phys. 18(1978), 314-321. MR 501912

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65J10, 68Q25

Retrieve articles in all journals with MSC (1985): 65J10, 68Q25

Additional Information


American Mathematical Society